MAUDE Adverse Event Report: ANIMAS LLC ANIMAS INSULIN CARTRIDGE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS INSULIN CARTRIDGE; INSULIN INFUSION PUMP
Medical Device Problem Code Failure to Prime (1492)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no health consequence to the patient associated with the reported incident, and no medical treatment or health care provider intervention was required.Therefore, there is no healthcare provider information to report.
 
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas alleging the pump had been losing prime since the customer got the pump.No further information was available.Troubleshooting was not completed.Animas customer support made several attempts to contact the reporter in follow-up however, the customer was not able to speak with customer support regarding the alleged loss of prime issue.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.
 
Additional Manufacturer Narrative
Follow up #1 date submitted: 11-feb-2019.Animas customer support received new, additional information from the reporter on 10-feb-2019 indicating the primary product associated with the alleged loss of prime issue is the insulin pump, not the cartridge.A complaint associated with the insulin pump has been completed and submitted to the fda under medwatch report #(b)(4) on animas (b)(4) on 11-feb-2019.Please refer to that report for the loss of prime update.The insulin cartridge has been determined to the secondary product, not the primary product.

Brand Name
ANIMAS INSULIN CARTRIDGE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8302250
Report Number2531779-2019-00858
Device Sequence Number13491288
Product Code LZG
UDI-Device Identifier10840406100129
UDI-Public10840406100129
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K032257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date02/04/2019
Supplement Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR